Had kidney infection with E. coli in the blood system, was treated with antibiotics and now I have rashes with stomach and pelvic pain. No appetite.
Rash. The rash is concerning. You need to talk to your MD and ensure you don't have an allergic reaction to the abx. Most abx are more likely to cause rash. Pelvic pain is not usual. If you had a pansensitive E. coli you should be better. Call your MD and seek help.
I don't know. But I would check with your doctor, some people get an antibiotic acquired colitis. This maybe the beginning of such a problem.
When? The question is when Thad the antibiotic and when you developed the rash and pelvic pain. Oral antibiotics can irritate the stomach and both infections and antibiotics can cause loss of appetite. A UTIS can cause bladder pain which is pelvic pain and the rash could be an allergic reaction to the drug. See the doctor who is treating you for follow up since you may need another antibiotic.
I'm having bad lower back pain, and pelvic pain. It feels like I'm having cramps, but am not on my cycle. Could it be a kidney infection? I
GYN exam. Pelvic and back pain are serious symptoms. Please get a GYN exam and a pelvic ultrasound.